Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stiffness, lower back pain, knee pain, taking hormone tablets for menopause. Subside after getting adjusted to the pill?

I am having stiffness and lower back pain . My knees are a little achy as well. I will be 48 in Nov. I have been on lo loestrin fe for about 6 weeks. I am taking them to help with my hormones and my periods with hopes to make it through menepause. My husband has had a vasectomy , so birth control is not the issue. Will the pain in my muscles and joints subside as my body adjust better to the pill ? I exercise and am very fit.
Asked On : Wed, 29 Aug 2012
Answers:  0 Views:  83 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor